On the normal systems of differential equations

Breves Filho, J.A.

Portugaliae mathematica (1974)

  • Volume: 33, Issue: 4, page 199-201
  • ISSN: 0032-5155

How to cite


Breves Filho, J.A.. "On the normal systems of differential equations." Portugaliae mathematica 33.4 (1974): 199-201. <http://eudml.org/doc/115239>.

author = {Breves Filho, J.A.},
journal = {Portugaliae mathematica},
language = {eng},
number = {4},
pages = {199-201},
publisher = {Sociedade Portuguesa de Matemática},
title = {On the normal systems of differential equations},
url = {http://eudml.org/doc/115239},
volume = {33},
year = {1974},

AU - Breves Filho, J.A.
TI - On the normal systems of differential equations
JO - Portugaliae mathematica
PY - 1974
PB - Sociedade Portuguesa de Matemática
VL - 33
IS - 4
SP - 199
EP - 201
LA - eng
UR - http://eudml.org/doc/115239
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.